advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Sao Paulo, Brazil:

My boyfriend has an 11 year old child who has diabetes. He has many problems because of diabetes, and the worst being some spots on his skin called "granuloma annulare." I think itīs serious. Is there medicine for this?

Answer:

Granuloma annulare is an autoimmune condition (such as type 1A diabetes) occasionally associated with thyroiditis, diabetes, celiac syndrome, adrenal insufficiency, and rheumatoid arthritis (Autoimmune Polyglandular Syndrome) The association is not completely defined. It's not serious, and it just runs its mild course. Cryosurgery, ultraviolet light, immunosuppressive drugs like cyclosporin and human Tumor Necrosis Factor have all been tried so far with no firm conclusions.

MS

DTQ-2000117062101
Original posting 29 Jan 2001
Posted to Other Illnesses

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:18
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.